# SDR 0300586303

- Difficulty date: March 22, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 59,380 hours, 7,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Path Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51-61. REPLACED WIRE UNIT AND OPERATIONAL CHECK GOOD.
